# SDR AWXA200501098

- Difficulty date: September 3, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323046720
- Condition: Corroded
- Location: Fr 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED FILIFORM CORROSION ON RT INBOARD SEAT TRACK AT FS 26+15, Y-765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-15 FIG 101.  MAINTENANCE REMOVED SEAT TRACK FROM FS2 6+9 TO FS 27, Y-765 IAW AIRBUS 320 SRM 51-42-11.  TWO L PROFILES WERE MACHINED IAW AIRBUS 320 SRM 53-00-15 FIG 201 AND INSTALLED FROM FS 26+9 TO FS 27, Y-765 IAW AIRBUS 320 SRM 51-42-11 AND 51-72-11.
